# SDR P5CA9600686

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Inoperative
- Location: Upper Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY PER BOEING MAINTENANCE MANUAL 33-51-00.
